eBangor

Gambling problems in bipolar disorder in the UK: prevalence and distribution

Jones, L. and Metcalf, A. and Gordon-Smith, K. and Forty, L. and Perry, A. and Lloyd, J. and Geddes, J.R. and Goodwin, G.M. and Jones, I. and Craddock, N. and Rogers, R.D. (2015) Gambling problems in bipolar disorder in the UK: prevalence and distribution. British Journal of Psychiatry, 207 (4). pp. 328-333. DOI: 10.1192/bjp.bp.114.154286

[img]
Preview
Text
34279.pdf - Published Version
Available under License Creative Commons Attribution.

Download (343kB) | Preview
Item Type: Article
Subjects: Research Publications
Departments: College of Health and Behavioural Sciences > School of Psychology
Date Deposited: 25 Nov 2015 03:18
Last Modified: 25 Nov 2015 10:09
ISSN: 0007-1250
Publisher's Statement: © The Royal College of Psychiatrists 2015
URI: http://e.bangor.ac.uk/id/eprint/5899
Identification Number: DOI: 10.1192/bjp.bp.114.154286
Publisher: Royal College of Psychiatrists
Administer Item Administer Item

eBangor is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.